Canadian TV, Computing and Home Theatre Forums banner

1 - 8 of 8 Posts

·
Super Moderator
Joined
·
17,512 Posts
Discussion Starter #1
All times ET and subject to change. New programs bolded and in CAPS

Monday
7pm Entertainment Tonight
7:30pm Entertainment Tonight Canada
8pm NCIS (Season 9 / Pre-release)
9pm House (Season 8 / Simulcast)
10pm Hawaii Five-0 (Season 2 / Simulcast)

Tuesday
7pm Entertainment Tonight
7:30pm Entertainment Tonight Canada
8pm Glee (Season 3 / Simulcast)
9pm NCIS: Los Angeles (Season 3 / Simulcast)
10pm PARENTHOOD (Season 3 / Simulcast)

Wednesday
7pm Entertainment Tonight
7:30pm Entertainment Tonight Canada
8pm Survivor: South Pacific (Season 23 / Simulcast)
9pm HARRY'S LAW (Season 2 / Simulcast)
10pm Kitchen Nightmares (Season 5 / Pre-release)

Thursday
7pm Entertainment Tonight
7:30pm Entertainment Tonight Canada
8pm The Office (Season 8 / Pre-release)
8:30pm HOW TO BE A GENTLEMAN (30 mins; comedy / Simulcast)
9pm Bones (Season 7 / Simulcast)
10pm PRIME SUSPECT (1 hour; drama / Simulcast)

Friday
7pm Entertainment Tonight
7:30pm Entertainment Tonight Canada
8pm A GIFTED MAN (1 hour; drama / Simulcast)
9pm I HATE MY TEENAGE DAUGHTER (30 mins; comedy / Post-release)
9:30pm HAPPILY DIVORCED (30 mins; comedy)
10pm RINGER (1 hour; drama)

Saturday
7-8pm 16:9 (Season 4)
8-9pm RECIPE TO RICHES (1 hour; reality)
9-11pm Movie

Sunday
7:30pm The Cleveland Show (Season 3 / Simulcast)
8pm The Simpsons (Season 23 / Simulcast)
8:30pm ALLEN GREGORY (30 mins; comedy / Simulcast)
9pm Family Guy (Season 10 / Simulcast)
9:30pm American Dad (Season 8 / Simulcast)
10pm The Good Wife (Season 3 / Post-release)

Two established dramas are joining the Global schedule this fall - Harry's Law and Parenthood.
Midseason additions to the schedule include new series Are You There, Vodka? It's Me, Chelsea, The Finder, The Firm, Napoleon Dynamite and The 2-2, as well as returning favourites Bob's Burgers and The Celebrity Apprentice.
New series descriptions available in the press release.
 

·
Registered
Joined
·
243 Posts
A few hand-me-downs from Citytv and a few (weak) additions would make this the wimpiest fall schedule to date. Sounds like Shaw Media is finally having an impact on Global.

It won't be long before Global's at #3
 

·
Premium Member
Joined
·
3,737 Posts
More local news

The Noon News in Calgary just announced expanded local news on weekends.
Saturday Morning News goes to three hours, from 7 to 10 a.m.
A new Sunday morning program begins, running 8 to 10 a.m.
Has anyone heard of similar changes coming to other local Global stations?
 

·
Super Moderator
Joined
·
17,512 Posts
Discussion Starter #4
This is from a press release from a few days ago that I never got around to posting:

Toronto: The Morning Show with hosts Liza Fromer, Dave Gerry, Kris Reyes, and two cast members to be announced at a later date when they begin broadcasting live from Shaw Media's street-front studio currently under construction at 121 Bloor Street East. The Morning Show will air weekdays from 6-9am ET, and will launch early this fall.

Code:
[B]Global Maritimes[/B]   6-8:30am AT - Weekdays (launching late-November)
[B]Global Winnipeg[/B]    6-9:00am CT - Weekdays (launching mid-September)
[B]Global Regina[/B]      6:30-8:30am CT - Weekdays (launching late-August)
[B]Global Saskatoon[/B]   6:30-8:30am CT - Weekdays (launching mid-September)
In addition, Global Edmonton and Global Calgary will both be expanding their current morning shows to seven days-a-week with the inclusion of Sundays, running from 7-10am MT beginning this September in both markets.
 

·
Super Moderator
Joined
·
17,512 Posts
Discussion Starter #5
Global’s Fall 2011 Premiere Schedule

Code:
PARENTHOOD Season 3	 	TUESDAY, SEPTEMBER 13 – 10PM ET/PT
SURVIVOR: SOUTH PACIFIC    	WEDNESDAY, SEPTEMBER 14 – 8PM ET/PT	
RINGER       	 	 	FRIDAY, SEPTEMBER 16 – 10PM ET/PT
NCIS Season 9             	MONDAY, SEPTEMBER 19 – 8PM ET/PT		
HAWAII FIVE-0 Season 2       	MONDAY, SEPTEMBER 19– 10PM ET/PT		
GLEE Season 3 	 	 	TUESDAY, SEPTEMBER 20 – 8PM ET/PT
NCIS: LOS ANGELES Season 3	TUESDAY, SEPTEMBER 20 – 9PM ET/PT		
HARRY’S LAW Season 2 	 	WEDNESDAY, SEPTEMBER 21 – 9PM ET/PT	
KITCHEN NIGHTMARES Season 5 	WEDNESDAY, SEPTEMBER 21 – 10PM ET/PT	
THE OFFICE Season 8	 	THURSDAY, SEPTEMBER 22 – 9PM ET/PT	
HAPPILY DIVORCED	 	THURSDAY, SEPTEMBER 22 – 9:30PM ET/PT	
PRIME SUSPECT           	THURSDAY, SEPTEMBER 22 – 10PM ET/PT		
A GIFTED MAN             	FRIDAY, SEPTEMBER 23 – 8PM ET/PT		
THE SIMPSONS Season 23     	SUNDAY, SEPTEMBER 25 – 8PM ET/PT		
THE CLEVELAND SHOW Season 3     SUNDAY, SEPTEMBER 25 – 8:30PM ET/PT		
FAMILY GUY Season 10         	SUNDAY, SEPTEMBER 25 – 9PM ET/PT		
AMERICAN DAD Season 8       	SUNDAY, SEPTEMBER 25 – 9:30PM ET/PT		
THE GOOD WIFE Season 3      	SUNDAY, SEPTEMBER 25 – 10PM ET/PT		
HOW TO BE A GENTLEMAN	 	THURSDAY, SEPTEMBER 29 – 8:30PM ET/PT	
HOUSE Season 8          	MONDAY, OCTOBER 3 – 9PM ET/PT		
ALLEN GREGORY           	SUNDAY, OCTOBER 30 – 8:30PM ET/PT		
BONES Season 7          	THURSDAY, NOVEMBER 3 – 9PM ET/PT		
I HATE MY TEENAGE DAUGHTER	FRIDAY, NOVEMBER 25 – 9PM ET/PT
 

·
Super Moderator
Joined
·
17,512 Posts
Discussion Starter #7
Midseason schedule

Bomb Girls, six-part series, premiering Wednesday, January 4 – 8pm ET/PT, and starring Meg Tilly, this locally produced original drama profiles the life-altering experiences of five brave Canadian women who risk their lives working in a munitions factory during the Second World War.

The Firm, continues the gripping saga of Mitch McDeere 10 years later. This locally produced original program debuts with a special two-hour premiere event on Sunday, January 8 – 9pm ET/PT on Global and NBC, with subsequent episodes airing Thursdays – 10pm ET/PT.

The Finder makes its debut on Thursday, January 12 – 9pm ET/PT following an episode of Bones that sets up the first episode of The Finder.

Touch, starring Kiefer Sutherland will air a sneak preview Wednesday, January 25 – 9pm ET/PT with the drama returning Monday, March 19 at 9pm ET/PT for its full run.

Napoleon Dynamite, begins Sunday, January 15 – 8:30pm ET/PT.

Are You There, Chelsea? premieres Wednesday, January 18 – 9pm ET/PT as part of a Global double-bill featuring the first two episodes of this new comedy.

Special Programming

People’s Choice Awards on Wednesday, January 11 – 9pm ET/PT.
Screen Actors Guild (SAG) Awards return on Sunday, January 29 – 8pm ET/PT.
Grammy Awards on Sunday, February 12 – 8pm ET/PT.

Returning Shows

Hawaii Five-0– Monday, January 2 – 10pm ET/PT
NCIS – Tuesday, January 3 – 8pm ET/PT
NCIS: LA – Tuesday, January 3 – 9pm ET/PT
Parenthood – Tuesday, January 3 – 10pm ET/PT
The Simpsons, The Cleveland Show, American Dad & Family Guy – all returning to their regular time periods Sunday, January 8
The Office – Thursday, January 12 – 8pm ET/PT
The Good Wife – Friday, January 6 – 10pm ET/PT (returning to its regular Sunday night time slot the following week)
Glee – Tuesday, January 17 – 8pm ET/PT
House – Monday, January 23 – 8pm (NEW TIME)
Celebrity Apprentice – Saturday, February 11 – 8pm ET/PT
Survivor Season 24 – Wednesday, February 15 – 8pm ET/PT

Source: Press Release.
 

·
Super Moderator
Joined
·
17,512 Posts
Discussion Starter #8
The Good Wife will air Monday, January 9 (contrary to the press release). Global probably couldn't get an early copy of the show from CBS.
 
1 - 8 of 8 Posts
Top